# SDR CA180103003

- Difficulty date: January 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 41,800 hours
- Engine: Ge CF348C5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Condition: Failed
- Location: Nr 2
- Part time: 36,385 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WORKING ON A DEFECT IN THE COCKPIT, MTC RECEIVES A TRU FAN FAIL MESSAGE ON THE ICAS.  SHORTLY AFTER, SMOKE IS SEEN COMING OUT THROUGH THE NOSE PANEL OF THE AC.  IT WAS NOTED THAT NO C/B ARE POPPED.  THE AC HAD TO BE POWERED DOWN TO STOP THE SMOKE AS MTC DID NOT HAVE ENOUGH TIME TO RETRIEVE THE FAIL MESSAGE FROM THE MDC.  THE SOURCE OF THE SMOKE WAS DETERMINED TO BE FROM THE TRU NR 2.  SMELL OF ELECTRICAL OVERHEATING ARE PRESENT ON THE UNIT.  NO SIGN OF HEAT DAMAGE ON THE OUTER HOUSING, A SMALL OIL SPOT CAN BE SEEN ON ONE OF THE VANE AFTER OF THE FAN.  NO SIGN OF OIL ON OUTER HOUSING.  (TC NR 20180103003).
